File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On some new Hilbert-type inequalities

TitleOn some new Hilbert-type inequalities
Authors
KeywordsFubini's theorem
Hilbert's double-series inequality
Hölder's integral inequality
inequality for mean
Issue Date2011
PublisherVersita, co-published with Springer-Verlag GmbH. The Journal's web site is located at http://www.mat.savba.sk/casopisy.html
Citation
Mathematica Slovaca, 2011, v. 61 n. 1, p. 15-28 How to Cite?
AbstractIn the present paper we establish some new inequalities similar to extensions of Hilbert's double-series inequality and give also their integral analogues. Our results provide some new estimates to these types of inequalities. © 2011 Versita Warsaw and Springer-Verlag Wien.
Persistent Identifierhttp://hdl.handle.net/10722/135150
ISSN
2015 Impact Factor: 0.366
2015 SCImago Journal Rankings: 0.485
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of China10971205
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
Funding Information:

Research of the first author (corresponding author) was supported by National Natural Science Foundation of China (10971205).

References

 

DC FieldValueLanguage
dc.contributor.authorChangJian, Zen_HK
dc.contributor.authorLianYing, Cen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2011-07-27T01:29:07Z-
dc.date.available2011-07-27T01:29:07Z-
dc.date.issued2011en_HK
dc.identifier.citationMathematica Slovaca, 2011, v. 61 n. 1, p. 15-28en_HK
dc.identifier.issn0139-9918en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135150-
dc.description.abstractIn the present paper we establish some new inequalities similar to extensions of Hilbert's double-series inequality and give also their integral analogues. Our results provide some new estimates to these types of inequalities. © 2011 Versita Warsaw and Springer-Verlag Wien.en_HK
dc.languageengen_US
dc.publisherVersita, co-published with Springer-Verlag GmbH. The Journal's web site is located at http://www.mat.savba.sk/casopisy.htmlen_HK
dc.relation.ispartofMathematica Slovacaen_HK
dc.rightsThe original publication is available at www.springerlink.com-
dc.subjectFubini's theoremen_HK
dc.subjectHilbert's double-series inequalityen_HK
dc.subjectHölder's integral inequalityen_HK
dc.subjectinequality for meanen_HK
dc.titleOn some new Hilbert-type inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.2478/s12175-010-0056-0en_HK
dc.identifier.scopuseid_2-s2.0-79251585019en_HK
dc.identifier.hkuros186082en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79251585019&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume61en_HK
dc.identifier.issue1en_HK
dc.identifier.spage15en_HK
dc.identifier.epage28en_HK
dc.identifier.isiWOS:000286616000002-
dc.publisher.placeSlovakiaen_HK
dc.identifier.scopusauthoridChangJian, Z=35602707700en_HK
dc.identifier.scopusauthoridLianYing, C=36872498500en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.citeulike8763020-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats